Reviewer Acknowledgements for International Journal of Statistics and Probability, Vol. 8, No. 2

  •  Wendy Smith    


International Journal of Statistics and Probability wishes to acknowledge the following individuals for their assistance with peer review of manuscripts for this issue. Their help and contributions in maintaining the quality of the journal is greatly appreciated. Many authors, regardless of whether International Journal of Statistics and Probability publishes their work, appreciate the helpful feedback provided by the reviewers. Reviewers for Volume 8, Number 2 Abdullah A. Smadi, Yarmouk University, Jordan Afsin Sahin, Gazi University, Turkey Carla J. Thompson, University of West Florida, USA Chin-Shang Li, School of Nursing, USA Gabriel A. Okyere, Kwame Nkrumah University of Science and Technology, Ghana Hui Zhang, St. Jude Children’s Research Hospital, USA Nahid Sanjari Farsipour, Alzahra University, Iran Philip Westgate, University of Kentucky, USA Sajid Ali, Quaid-i-Azam University, Pakistan Shatrunjai Pratap Singh, John Hancock Financial Services, USA Wei Zhang, The George Washington University, USA Weizhong Tian, Eastern New Mexico University, USA Wojciech Gamrot, University of Economics, Poland Zaixing Li, China University of Mining and Technology (Beijing), China   Wendy Smith On behalf of, The Editorial Board of International Journal of Statistics and Probability Canadian Center of Science and Education

This work is licensed under a Creative Commons Attribution 4.0 License.
  • ISSN(Print): 1927-7032
  • ISSN(Online): 1927-7040
  • Started: 2012
  • Frequency: bimonthly

Journal Metrics

  • h-index (December 2021): 20
  • i10-index (December 2021): 51
  • h5-index (December 2021): N/A
  • h5-median(December 2021): N/A

( The data was calculated based on Google Scholar Citations. Click Here to Learn More. )